# SDR RAIA950430

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper
- Part number: 2315M131
- Condition: Broken
- Location: Rt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7029 - RIGHT WINDSCREEN WIPER BROKEN.  REPLACED WIPER.  (Z)
